Arkiv för Matematik

  • Ark. Mat.
  • Volume 18, Number 1-2 (1980), 125-144.

Oscillating kernels that map H1 into L1

Gary Sampson

Full-text: Open access

Article information

Source
Ark. Mat., Volume 18, Number 1-2 (1980), 125-144.

Dates
Received: 17 September 1979
First available in Project Euclid: 31 January 2017

Permanent link to this document
https://projecteuclid.org/euclid.afm/1485896613

Digital Object Identifier
doi:10.1007/BF02384686

Mathematical Reviews number (MathSciNet)
MR608332

Rights
1980 © Institut Mittag-Leffler

Citation

Sampson, Gary. Oscillating kernels that map H 1 into L 1. Ark. Mat. 18 (1980), no. 1-2, 125--144. doi:10.1007/BF02384686. https://projecteuclid.org/euclid.afm/1485896613


Export citation

References

  • Calderón, A. P., Intermediate spaces and interpolation, the complex method, Studia Math. 24 (1964), 113–190.
  • Carleson & Sjölin, P., Oscillatory integrals and a multiplier problem for the disc, Studia Math. 44 (1972), 287–299.
  • Coifman, R. R. & Weiss, G., Extensions of Hardy spaces and their use in Analysis, Bull. Amer. Math. Soc. 83 (1977), 569–645.
  • Drobot, V., Naparstek, A., & Sampson, G., (Lp, Lq) mapping properties of convolution transforms, Studia Math. 55 (1976), 41–70.
  • Fefferman, C., Inequalities for strongly singular convolution operators, Acta Math. 124 (1970), 9–36.
  • Fefferman, C. & Stein, E. M., Hp spaces of several variables, Acta Math. 129 (1972), 137–193.
  • Hörmander, L. Oscillatory integrals and multipliers on FLp, Ark. Mat. 11 (1973), 1–11.
  • Jurkat, W. B. & Sampson, G., The Lp mapping problem for well-behaved convolutions, Studia Math. 65 (1978), 1–12.
  • Jurkat, W. B. & Sampson, G., The (Lp, Lq) mapping problem for oscillating kernels.
  • Jurkat, W. B. & Sampson, G., On weak restricted estimates and end point problems for convolutions with oscillating kernels (I), submitted for publication.
  • Jurkat, W. B. & Sampson, G. The complete solution to the (Lp, Lq) mapping problem for a class of oscillating kernels.
  • Macias, R., Hp-space interpolation theorems, Ph. D. Thesis, Washington Univ., St. Louis, Mo., 1975.
  • Peral, J. C. and Torchinsky, A., Multipliers in Hp(Rn), 0< p<∞, preprint.
  • Sampson, G., A note on weak estimates for oscillatory kernels, Studia Math. (to appear).
  • Sampson, G., More on weak estimates of oscillatory kernels, Indiana Univ. Math. J. 28 (1979), 501–505.
  • Sampson, G., More on weak estimates of oscillatory kernels (II), Indiana Univ. Math. J. (to appear).
  • Sjölin, P., Convergence a.e. of certain singular integrals and multiple Fourier series, Ark. Mat. 9 (1971), 65–90.
  • Sjölin, P., Lp estimates for strongly singular convolution operators in RnArk. Mat. 14 (1976), 59–94.
  • Sjölin, P., Convolution with oscillating kernels, preprint.
  • Zafran, M., Multiplier transformations of weak type, Ann. of Math. (2), 101 (1975), 34–44.
  • Zygmund, A., Trigonometric Series, 2nded., Vols. 1 and 2, Cambridge Univ. Press, New York, 1959.